淡江大學機構典藏:Item 987654321/52734
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14381332      Online Users : 120
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/52734


    Title: A simple proof of inequalities related to means
    Authors: 楊國勝;劉鑠榮
    Contributors: 淡江大學數學學系
    Date: 2009-12
    Issue Date: 2010-12-01 10:27:02 (UTC+8)
    Publisher: 臺北縣:淡江大學
    Relation: Tamkang Journal of Mathematics = 淡江數學40(4), pp.429-436
    DOI: 10.5556/j.tkjm.40.2009.606
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0049-2930-40-4-7.pdf111KbAdobe PDF265View/Open
    index.html0KbHTML40View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback